On stopping time directed convergence. (English) Zbl 0371.60055


60G40 Stopping times; optimal stopping problems; gambling theory
Full Text: DOI


[1] D. G. Austin, G. A. Edgar, and A. Ionescu Tulcea, Pointwise convergence in terms of expectations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 30 (1974), 17 – 26. · Zbl 0276.60034
[2] Alexandra Bellow, Stability properties of the class of asymptotic martingales, Bull. Amer. Math. Soc. 82 (1976), no. 2, 338 – 340. · Zbl 0365.60042
[3] R. V. Chacon and L. Sucheston, On convergence of vector-valued asymptotic martingales, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 33 (1975/76), no. 1, 55 – 59. · Zbl 0297.60005
[4] G. A. Edgar and L. Sucheston, Amarts, a class of asymptotic martingales (Discrete parameters), J. Multivariate Anal. (to appear). · Zbl 0336.60033
[5] Paul-A. Meyer, Probability and potentials, Blaisdell Publishing Co. Ginn and Co., Waltham, Mass.-Toronto, Ont.-London, 1966. · Zbl 0138.10401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.